A reduced load approximation accounting for link interactions in a loss network

Thompson, M.R. and Pollett, P. K. (2004) A reduced load approximation accounting for link interactions in a loss network. Journal of Applied Mathematics and Decision Sciences, 7 4: 229-248. doi:10.1155/S1173912603000191


Author Thompson, M.R.
Pollett, P. K.
Title A reduced load approximation accounting for link interactions in a loss network
Journal name Journal of Applied Mathematics and Decision Sciences   Check publisher's open access policy
ISSN 1173-9126
Publication date 2004
Sub-type Article (original research)
DOI 10.1155/S1173912603000191
Volume 7
Issue 4
Start page 229
End page 248
Total pages 20
Editor M. A. Amouzegar
Place of publication Mahwah, NJ, USA
Publisher Lawrence Erlbaum Associates, Inc
Collection year 2003
Language eng
Subject C1
230202 Stochastic Analysis and Modelling
780101 Mathematical sciences
Abstract This paper is concerned with evaluating the performance of loss networks. Accurate determination of loss network performance can assist in the design and dimen- sioning of telecommunications networks. However, exact determination can be difficult and generally cannot be done in reasonable time. For these reasons there is much interest in developing fast and accurate approximations. We develop a reduced load approximation that improves on the famous Erlang fixed point approximation (EFPA) in a variety of circumstances. We illustrate our results with reference to a range of networks for which the EFPA may be expected to perform badly.
Keyword Loss networks
Blocking probabilities
Erlang fixed point
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:44:20 EST